# SDR AALA201804239012

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 53,327 hours, 21,733 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nr 8 Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH EXTENDING FLAPS PAST 5 DEGREES, THE AMBER LE FLAP TRANSIT LIGHT ILLUMINATED FOLLOWED BY AURAL WARNING TOO LOW AIRSPEED AND A BRIEF STICK SHAKER. QUICK REFERENCE HANDBOOK  PROCEDURE COMPLETED.  CREW REPORTED FLAP CONFIGURATION PROBLEM, EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS GROUNDED.  PERFORMED A BITE CHECK OF FSEU FOUND SLAT NR 8 PROXIMITY INBOARD FAULT. REPLACED NR 8 PROXIMITY SENSOR IAW AMM 27-88-11-400-801.
